# SDR MALA976659

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51634002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF EXPERIENCED LEFT AC GENERATOR FAILURE WITH ASSOCIATED INTAKE, WINDSHIELD HEAT FAILURE.  PERFORMED QRH ITEMS WITH UNSUCCESSFUL OUTCOME.  RETURNED TO DTW.  MAINTENANCE REPLACED LT AC GCU & AC GEN.  ALL WORK DONE IAW SF 340 MM CHAPTER 24.  ALL CHECKS GOOD.
